# SDR RAIA201309090001

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,196 hours, 29,343 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 1 LEAK DURING CLIMB, RETURN FROM FLIGHT.  MX INSPECTED AND FOUND LEAKS AT COUPLINGS 7 AND 9, REPLACED THE SEALS AT THOSE LOCATIONS AND OPS CHECK GOOD.
